# SDR HDNA20151012004

- Difficulty date: October 12, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N535LL
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0817
- Aircraft time: 4,069 hours, 3,174 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 311936601
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, AUDIBLE WARNING GOING FOR FIRE DETECTION, SOUNDED WITH NO WARNING, LIGHT ILLUMINATION.  MADE PRECAUTIONARY LANDING & UPON LANDING SAW FAINT FIRE WARNING LIGHT ILLUMINATION.
